# SDR SWAA041999

- Difficulty date: July 15, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 66,781 hours, 73,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6114789
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND RT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
